Antidepressant Induced Hallucinations, Rhabdomyolysis, and Hyperkalemia in the Geriatric Population: A Case Overview
The Journal of Emergency Nursing
The current literature on polypharmacy in the geriatric population indicates that adverse side effects from drugs arise frequently and cause myriad other distracting signs and symptoms in emergency departments nationwide. This article contributes a unique view into a complicated case that highlights the case of a geriatric patient with multiple comorbidities and the common theme of polypharmacy. Key implications for emergency nursing practice found in this article are increasing the likelihood for ED nurses to look for underlying pathology when caring for geriatric patients who could be suffering from symptoms of polypharmacy.
Verkler, Juli, "Antidepressant Induced Hallucinations, Rhabdomyolysis, and Hyperkalemia in the Geriatric Population: A Case Overview" (2018). Nursing and Health Professions Faculty Publications. 72.